# SDR UPS03840079

- Difficulty date: January 7, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 74,695 hours, 25,599 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  SEAT TRACK FOUND CORRODED AT STA 1580 TRACK -H- UNDER SIDE.  REMOVED DAMAGED SEAT TRACK, REPLACED PER DC8 SRM 53-2-3 AND 51-3-0.
